# SDR IPXA2021030866552

- Difficulty date: February 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RT WING LWR SKIN CRACK AT ACCESS PANEL 636AB OPENING.REAPIRED CRACKED LWR SKIN IAW SRM 57-20-02 REAPAIR 5 (MINOR).
